Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Algebras of analytic functions on degenerating Riemann surfaces


Author: Richard Rochberg
Journal: Bull. Amer. Math. Soc. 81 (1975), 202-204
MSC (1970): Primary 30A98, 46J15, 32G15
DOI: https://doi.org/10.1090/S0002-9904-1975-13711-6
MathSciNet review: 0357822
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Bers, Spaces of degenerating Riemann surfaces, discontinuous groups and Riemann surfaces, Princeton Univ. Press, Princeton, N. J., 1974. MR 361051
  • 2. L. Bers, On the boundaries of Teichmüller spaces and on kleinian groups. I, Ann. of Math. (2) 91 (1970), 570-600. MR 45 #7044. MR 297992
  • 3. H. J. Landau and R. Osserman, On analytic mappings of Riemann surfaces, J. Analyse Math. 7 (1959/60), 249-279. MR 23 #A311. MR 122980
  • 4. A. Lebowitz, On the degeneration of Riemann surfaces, Advances in the Theory of Riemann Surfaces (Proc. Conf., Stony Brook, N. Y., 1969), Ann. of Math. Studies, no. 66, Princeton Univ. Press, Princeton, N. J., 1971, pp. 265-286. MR 43 #7622. MR 281908
  • 5. B. Maskit, On the boundaries of Teichmüller spaces and on klienian groups. II, Ann. of Math. (2) 91 (1970), 607-639. MR 45 #7045. MR 297993
  • 6. R. Rochberg, Almost isometries of Banach spaces and moduli of planar domains, Pacific J. Math. 49 (1973), 445-466. MR 379866
  • 7. R. Rochberg, Almost isometries of Banach spaces and moduli of Riemann surfaces. II, Duke Math. J. (to appear) MR 310234

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A98, 46J15, 32G15

Retrieve articles in all journals with MSC (1970): 30A98, 46J15, 32G15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13711-6

American Mathematical Society